# SDR LR7A2024090303481

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T30032
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5511, FOUND RH ELEVATOR LEADING EDGE SKIN UPPER SURFACE EDGE WITH EXCESSIVE TRIM OFF AT HSS236. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10.    DRC# 0386.			 / PSE# 55-10-09, AD 2012-06-09
